# SDR HALA20250210058

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 17,697 hours, 3,911 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Condition: Faulted
- Location: Apu Oil
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - BEFORE TOW OPERATIONS, ATTEMPTED TO START APU, "APU AUTO SHUT SHUTDOWN" MESSAGE SHOWN ON ECAM. APU GRANDSCAN CONFIRMS "OIL FILTER SWITCHES" FAULT. CLEAN CONNECTORS P5 & P9 IAW TSM 49-90-00-810-812-A. APU START NOT SUCCESSFUL. REMOVED & INSPECTED PRESSURE SWITCHES IAW AMM 49-91-14. NO DEFECTS NOTED. REINSTALLED- APU START NOT SUCCESSFUL. REMOVED & REPLACED OIL FILTERS IAW AMM 49-91-41. APU START NOT SUCCESSFUL. REMOVED & REPLACED IGNITION EXCITERIAW AMM 49-4-38-400-003-A. REMOVED & REPLACED BOTH OIL FILTER SWITCHES IAW AMM 49-91-14400-002-A. OPS CK GOOD. APU GROUNDSCAN-NO FAULT DETECTED. A/C OK FOR SVC
